# SDR 98FDEA00099

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0172 71C209-02, BELLFRAME DENTED BS 560L BETWEEN STRINGERS 22-25L.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 51-40-3 FIG 1.
